MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MICRO DRILL SERIES ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO MICRO DRILL SERIES ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400015000
Medical Device Problem Codes Fluid/Blood Leak (1250); Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device overheated and was leaking during a procedure.  the patient received a burn from the device.Attempts were made to obtain additional information about the event; no further information has been received.
 
Additional Manufacturer Narrative
Correction: d10, h3 additional info h6 h3 other text : device not returned.
 
Event or Problem Description

Brand Name
MICRO DRILL SERIES ANGLED ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10011513
Report Number0001811755-2020-01242
Device Sequence Number16829465
Product Code ERL
UDI-Device Identifier04546540401939
UDI-Public04546540401939
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400015000
Device Catalogue Number5100015252
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1